# SDR USAA000357

- Difficulty date: February 16, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1463
- Part time: 49,015 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND 1.75 INCH CRACK, STATION 1463 DRAG ANGLE VERT FIN.  DOUBLER INSTALLED PER SRM 53-06 FIG 23.  (M)
